Header menu link for other important links
X
Equivalence Proofs of Some Yield Modeling Methods for Defect-Tolerant Integrated Circuits
C. Thibeault, Y. Savaria,
Published in
1995
Volume: 44
   
Issue: 5
Pages: 724 - 728
Abstract
In this paper, two equivalence proofs of yield modeling methods for defect-tolerant integrated circuits (ICs) are presented. These proofs are generalizations of those found in [3]; one of the proofs presented in this paper is valid for any defect-tolerant IC, while the other one is valid for defect-tolerant ICs with two levels of hierarchy. © 1995 IEEE
About the journal
JournalIEEE Transactions on Computers
ISSN00189340